The algebraic equality of two asymptotic tests for the hypothesis that a normal distribution has a specified correlation matrix
We proved the algebraic equality between Jennrich's (1970) asymptotic [chi]2 test for equality of correlation matrices, and a Wald test statistic derived from the Neudecker and Wesselman (1990) expression of the asymptotic variance matrix of the sample correlation matrix.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 30 (1996)
Issue (Month): 2 (October)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Kollo, T. & Neudecker, H., 1993. "Asymptotics of Eigenvalues and Unit-Length Eigenvectors of Sample Variance and Correlation Matrices," Journal of Multivariate Analysis, Elsevier, vol. 47(2), pages 283-300, November.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:30:y:1996:i:2:p:99-103. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.